TU Darmstadt / ULB / TUbiblio

Efficient Large Scale Electromagnetics Simulations Using Dynamically Adapted Meshes with the Discontinuous Galerkin Method

Schnepp, Sascha M. ; Weiland, Thomas (2011):
Efficient Large Scale Electromagnetics Simulations Using Dynamically Adapted Meshes with the Discontinuous Galerkin Method.
In: Journal of Computational and Applied Mathematics, 236 (18), pp. 4909-4924. e-ISSN 1879-1778,
[Article]

Item Type: Article
Erschienen: 2011
Creators: Schnepp, Sascha M. ; Weiland, Thomas
Title: Efficient Large Scale Electromagnetics Simulations Using Dynamically Adapted Meshes with the Discontinuous Galerkin Method
Language: English
Journal or Publication Title: Journal of Computational and Applied Mathematics
Journal volume: 236
Number: 18
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Zentrale Einrichtungen
Date Deposited: 08 Mar 2016 10:35
Official URL: http://dx.doi.org/10.1016/j.cam.2011.12.005
Additional Information:

TEMF-Pub-DB TEMF002121

Identification Number: doi:10.1016/j.cam.2011.12.005
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details